# SDR ASAA0540438

- Difficulty date: September 7, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - SHEAR TIE AT BS 986, RBL 49 HAS ELONGATED FASTENER HOLES.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW B737-400 SRM 51-30-1, AND 51-30-3.
